I've been on the depo for 2 years. My Ex bf and I had unprotected sex frequently. I've been very responsible about keeping up with the shot, but they have suggested I take calcium supplements to help with what the depo destroys. (I haven't taken them) Now with my bf we are having unprotected sex every night. I've never had regular periods and i've spotted unpredictably and I always bleed during sex. I have not had any nausea but my boobs are growing and maybe my tummy? What are my chances that I am pregnant ??? ( getting tested on my next shot anyway )
28 Sep 2012
If you are taking your Depo shots regularly and on time, there should be little to no chance of pregnancy. the calcium is to protect your bones, not to add to contraception. Depo can deplete the bones of minerals like calcium. Depo commonly causes a decrease in periods and many women cease bleeding altogether. Depo typically can cause weight gain and when many women gain weight, one of the first places they gain is in the breast tissue, belly and hips. I doubt very seriously that you are pregnant. It doesnt hurt to get tested for your peace of mind though. The only concern I have in your comments is the fact that you are bleeding with sex. That you should definitely tell your Dr so he can evaluate you. It is not normal to bleed after sexually activity. Sometimes if a man is very large and the sex is rather rough, you might get some bleeding but it shouldnt be a normal occurance so be sure that you get that checked out, okay?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really worked.. I waited a month and had unprotected sex with my boyfriend and he came inside me.. What's the chances of getting pregnant?
1 answer • 2 Jul 2014
I had unprotected sex on Oct 3, on Oct 6 I took Plan B and got the Depo shot. Four days later I had unprotected sex, my partner ejaculated in me.. I ...
1 answer • 13 Oct 2014
I had a bad night and had unprotected sex. I'm 49 years old and have been on the depo shot for 3 years but got my last shot 5/14. Haven't ...
1 answer • 5 Feb 2015